Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 138, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2014, 7:08 PM EDT for Carroll County, Coweta County, Fulton County, Georgia. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2014, 7:08 PM EDT (23:08 UTC)
- Expired
- Jun 29, 2014, 7:37 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Carroll County, GA, Coweta County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 22 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 7:09 PM EDT | TSTM WND DMG | 1 Se East Newnan, GA | COWETA COUNTY 911 REPORTED A TREE DOWN ON A POWERLINE NEAR 775 HIGHWAY 16 W |
| Jun 29, 7:09 PM EDT | TSTM WND DMG | Whitesburg, GA | CARROLL COUNTY EMA REPORTS 1 PINE TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
161
WUUS52 KFFC 292308
SVRFFC
GAC045-077-121-300000-
/O.NEW.KFFC.SV.W.0138.140629T2308Z-140630T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST GEORGIA
CENTRAL COWETA COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 800 PM EDT
* AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
WHITESBURG...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHATTAHOOCHEE HILL COUNTRY...SHARPSBURG AND PALMETTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3358 8484 3358 8481 3360 8480 3365 8470
3352 8461 3350 8461 3348 8463 3344 8463
3340 8461 3334 8456 3332 8489 3351 8496
TIME...MOT...LOC 2308Z 251DEG 13KT 3348 8484
$$1 follow-up statement
020
WWUS52 KFFC 292337
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT SUN JUN 29 2014
GAC045-077-121-292347-
/O.CAN.KFFC.SV.W.0138.000000T0000Z-140630T0000Z/
CARROLL GA-COWETA GA-FULTON GA-
737 PM EDT SUN JUN 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FULTON...CENTRAL
COWETA AND EAST CENTRAL CARROLL COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3358 8484 3358 8481 3360 8480 3365 8470
3352 8461 3350 8461 3348 8463 3344 8463
3340 8461 3334 8456 3332 8489 3351 8496
TIME...MOT...LOC 2337Z 251DEG 13KT 3351 8472
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:02 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 29, 4:02 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 402 PM EDT SUN JUN 29 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY/... CONVECTION DEVELOPING AS EXPECTED SO FAR THIS AFTERNOON. EXPECT IT TO PERSIST THROUGH ABOUT 8PM BEFORE WEAKENING/DISSIPATING SIMILAR TO LAST NIGHT. AS UPPER RIDGE BUILDS A LITTLE MORE INTO THE STATE...DO NOT EXPECT AS MUCH COVERAGE OF CONVECTION MONDAY OR TUESDAY WITH A LITTLE BETTER CHANCES IN NORTH AND EAST PARTS OF CWA. TEMPS WILL ALSO BE QUITE WARM COMPARED TO THE PREV 30 DAYS. HAVE LEANED TOWARD WARMER TEMP GUIDANCE. SOME CONCERN EVEN IN THE SHORT TERM ON INVEST/TROPICAL LOW DEVELOPING OFF CAROLINA COAST. HOWEVER EVEN IF SYSTEM DEVELOPS INTO A NAMED STORM...IMPACT ON CWA SHOULD BE MINIMAL. MAY EVEN SEE LESS CHANCE FOR MORNING STRATUS AND MOISTURE ADVECTION WITH NORTH FLOW ON GA/SC COAST. SNELSON .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... NO CHANGES PLANNED TO LONG TERM FCST. INVEST LOW MAY CAUSE SOME UNCERTAINTY IN PRECIP AND CLOUD FCST BUT AS MENTIONED ABOVE...NOT MUCH IMPACT EVEN IN WORST CASE. LONG WAVE TROUGH WILL FLATTEN RIDGE BUILDING IN SRN STATES BEGINNING WED OVER ERN STATES BUT EXPECTED TO BUILD BACK IN AND CORRESPONDING WARMER TEMPS BY WEEKEND. SNELSON PREVIOUS LONG TERM DISCUSSION LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... MEDIUM TO LONG RANGE MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE INFLUENCE ACROSS THE AREA ON TUESDAY. THIS BEGINS TO BREAK DOWN ON WEDNESDAY IN RESPONSE TO A LONG WAVE TROUGH DEEPENING ACROSS THE CENTRAL U.S... THEN PUSHING INTO THE OHIO AND MS VALLEY REGIONS WEDNESDAY NIGHT. AS THIS SYSTEM PUSHES EASTWARD... IT DRAGS A COLD FRONT INTO THE TN VALLEY BY LATE THURSDAY... THEN ACROSS NORTH GA AND INTO CENTRAL GA ON FRIDAY. BEHIND THE FRONT... BOTH ECMWF AND GFS SHOW A LARGE DOME OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS AT LEAST NORTH GA BY EARLY FRIDAY. MODELS CURRENTLY INDICATE THE FRONTAL BOUNDARY WILL LIKELY STALL SOMEWHERE ACROSS EITHER LOWER CENTRAL OR SOUTH GA FRIDAY AFTERNOON. AT THIS SAME TIME... THE ECMWF SHOWS A LOW PRESSURE SYSTEM MEANDERING OFF THE GA COASTS ON THURSDAY... THEN DRIFTING NORTHEASTWARD ALONG THE EAST COAST FRIDAY NIGHT AND SATURDAY. IF THIS VERIFIES... IT WOULD ONLY SERVE TO ENHANCE THE SUBSIDENCE AND DRY AIR ADVECTION EXPECTED ACROSS THE REGION ON FRIDAY AND SATURDAY. EITHER WAY... IT APPEARS NORTH AND MUCH OF CENTRAL GA SHOULD BE UNDER DRY HIGH PRESSURE INFLUENCE FOR JULY 4TH... WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING CONVECTION EXPECTED AT THIS TIME. THE BEST RAIN CHANCES SHOULD BE ON WEDNESDAY AND THURSDAY AHEAD OF THE APPROACHING LONG WAVE TROUGH AND ASSOCIATED COLD FRONT. OTHERWISE... UPPER RIDGE INFLUENCE RESULTS IN CONTINUED WARM TEMPS AREA WIDE ON TUESDAY...AND FOR MOST AREAS AGAIN ON WEDNESDAY. HOWEVER... SHOULD BEGIN SEE COOLER HIGHS BEGIN TO CREEP IN ACROSS NORTH GA ON WEDNESDAY... THEN NORTH AND PARTS OF CENTRAL ON THURSDAY WITH INCREASING CLOUDS AND CONVECTION. ALTHOUGH STILL UNCERTAINTY ON LOCATION OF THE COLD FRONT ON FRIDAY... SHOULD SEE COOLER/DRIER AIR FILTER IN OVER MUCH OF THE AREA FRIDAY AFTERNOON AND AGAIN ON SATURDAY. HAVE LEANED CLOSE TO A MEX/HPC BLEND FOR NOW... WHICH KEPT OVERNIGHT LOWS CLOSER TO NORMAL THROUGH THE EXTENDED PERIOD DESPITE THE FRONTAL INFLUENCE. HOWEVER... SUSPECT WE COULD SEE SLIGHTLY COOLER THAN NORMAL LOWS FOR AT LEAST SATURDAY MORNING IF THE FRONT VERIFIES AS EXPECTED. /39 AVIATION... 18Z UPDATE... CONVECTION STILL SCT OVER NORTH GA BUT DUE TO PROX TO ATLANTA METRO AIRPORTS AND NEAR TERM FORECASTS CONFIRMING THREAT...ADDED TEMPO TS TO FCST. WIND SHIFT TO SE AROUND 03Z THEN BACK TO WEST AT 15Z. LESS CONVECTION EXPECTED MONDAY AS UPPER RIDGE BUILDS INTO THE STATE BUT COULD STILL SEE ISOLD TSRA. NOT ENOUGH COVERAGE EXPECTED TO WARRANT PROB30 ATTM. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TSRA LIKELIHOOD THIS AFTERNOON AND MON AFTERNOON. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 93 71 96 / 30 40 30 20 ATLANTA 71 90 72 93 / 30 20 20 20 BLAIRSVILLE 64 84 63 89 / 30 40 30 20 CARTERSVILLE 68 90 67 93 / 30 30 20 20 COLUMBUS 72 95 73 97 / 20 20 10 20 GAINESVILLE 69 89 71 92 / 30 40 20 20 MACON 69 94 69 96 / 30 20 20 20 ROME 69 90 68 94 / 30 30 20 10 PEACHTREE CITY 68 91 68 95 / 30 20 20 20 VIDALIA 71 94 71 94 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....DEESE AVIATION...SNELSON
Hazardous weather outlook, Jun 29, 12:57 AM EDT, 18 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1257 AM EDT SUN JUN 29 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1257 AM EDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STORMS COULD BE STRONG... MAINLY BETWEEN 2 PM AND 10 PM. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. WEATHER HAZARDS EXPECTED... LOCALLY HEAVY RAIN...STRONG GUSTY WINDS AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH SATURDAY... WITH BEST CHANCES DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW STORMS COULD BE STRONG EACH DAY. THE MOST LIKELY HAZARDS WILL BE GUSTY WINDS... LIGHTNING... LOCALLY HEAVY RAIN...AND POSSIBLY SOME SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 29, 5:19 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT SUN JUN 29 2014
GAZ024-292145-
519 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BANKS COUNTY UNTIL 545 PM EDT...
AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOMER...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BANKS COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HOMER...HOLLINGSWORTH AND PINEFIELD CROSSROADS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3446 8339 3443 8337 3433 8339 3430 8336
3429 8336 3427 8358 3438 8366 3449 8345
3448 8343
TIME...MOT...LOC 2119Z 255DEG 9KT 3435 8353Special weather statement, Jun 29, 5:28 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN JUN 29 2014
GAZ001>003-011-292215-
528 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES UNTIL 615 PM EDT...
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 21 MILES NORTH OF COLE CITY TO 35 MILES
WEST OF CLOUDLAND...MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLE CITY...
STEPHENSVILLE...MORGANVILLE...RISING FAWN...NEW ENGLAND...TRENTON...
HOOKER...WILDWOOD...CLOUDLAND CANYON STATE PARK...CEDAR GROVE...
COOPER HEIGHTS...CHATTANOOGA VALLEY...LOOKOUT MOUNTAIN...FAIRVIEW AND
MENLO.
TREES MAY DOWN MORE EASILY FROM ALREADY WET SOILS OF PREVIOUS
STORMS. PLEASE SEEK SHELTER IF OUTDOORS!
&&
LAT...LON 3499 8506 3482 8511 3482 8513 3473 8517
3472 8515 3451 8524 3428 8539 3429 8547
3498 8561
TIME...MOT...LOC 2127Z 273DEG 33KT 3527 8565 3480 8578
3438 8606Special weather statement, Jun 29, 5:47 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT SUN JUN 29 2014
GAZ036-037-047-049-050-292230-
547 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN OCONEE...
MORGAN...CLARKE...GREENE AND WALTON COUNTIES UNTIL 630 PM EDT...
AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH HIGH SHOALS...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
OCONEE...MORGAN...CLARKE...GREENE AND WALTON COUNTIES THROUGH 630 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH HIGH
SHOALS...BOSTWICK...BISHOP...FARMINGTON...WATKINSVILLE...SALEM...ROSE
HILL AND BARNETT SHOALS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3369 8324 3372 8355 3386 8356 3390 8329
3385 8328 3381 8330 3379 8328 3377 8329
3376 8326
TIME...MOT...LOC 2147Z 267DEG 9KT 3380 8347Local storm report, Jun 29, 6:24 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG TRENTON 34.87N 85.51W
06/29/2014 DADE GA 911 CALL CENTER
DADE COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN IN
THE COUNTY AND NUMEROUS CAR WRECKS DUE TO THE
THUNDERSTORM
&&
EVENT NUMBER FFC1400733
AGIBBSSpecial weather statement, Jun 29, 6:32 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT SUN JUN 29 2014
GAZ068-070-292300-
632 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN PIKE AND LAMAR COUNTIES UNTIL 700 PM EDT...
AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ZEBULON...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PIKE AND LAMAR COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MEANSVILLE...ZEBULON...LIBERTY HILL...
GOGGINS...MILNER...ALDORA AND BARNESVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3318 8431 3319 8426 3319 8423 3318 8422
3318 8413 3314 8409 3302 8409 3302 8436
3312 8439
TIME...MOT...LOC 2233Z 255DEG 13KT 3309 8431Special weather statement, Jun 29, 6:51 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT SUN JUN 29 2014
GAZ027-036-038-300015-
651 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN OGLETHORPE...MADISON AND CLARKE COUNTIES UNTIL 815 PM EDT...
AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLBERT...MOVING EAST AT 15 MPH.
IN ADDITION TO THE WIND AND HAIL HEAVY RAIN MAY BE CAUSING LOCALIZED
MINOR FLOODING ACROSS THE AREA. RADAR HAS INDICATED THAT 1 TO 2
INCHES OF RAIN HAS FALLEN IN THE AREA. A FLASH FLOOD WARNING MAY BE
NEEDED IF THE STORMS CONTINUE OVER THIS AREA.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
OGLETHORPE...MADISON AND CLARKE COUNTIES THROUGH 815 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUNLAP...SMITHONIA...
WINTERVILLE...DIAMOND HILL...NEESE...HULL...COLBERT...DANIELSVILLE...
SANDY CROSS...COMER...WATSON MILL BRIDGE STATE PARK...PAOLI...
HARRISON...POINT PETER AND CARLTON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3423 8307 3417 8309 3415 8305 3410 8303
3401 8293 3402 8291 3401 8289 3389 8293
3391 8331 3405 8337 3425 8320 3425 8316
3427 8311
TIME...MOT...LOC 2250Z 249DEG 14KT 3404 8320The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:17 PM EDT | Special Weather Statement | FFC | Walker | 28 min |
| Jun 29, 2:54 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Jun 29, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 26 min |
| Jun 29, 3:27 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jun 29, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding | 25 min |
| Jun 29, 3:49 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jun 29, 3:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jun 29, 4:07 PM EDT | Special Weather Statement | FFC | Gordon | 23 min |
| Jun 29, 4:25 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Jun 29, 4:33 PM EDT | Special Weather Statement | FFC | Walton | 27 min |
| Jun 29, 5:04 PM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Jun 29, 5:19 PM EDT | Special Weather Statement | FFC | Banks | 26 min |
| Jun 29, 5:28 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 47 min |
| Jun 29, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 49 min |
| Jun 29, 5:47 PM EDT | Special Weather Statement | FFC | Oconee | 43 min |
| Jun 29, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Walker, Whitfield | 48 min |
| Jun 29, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 45 min |
| Jun 29, 6:32 PM EDT | Special Weather Statement | FFC | Lamar | 28 min |
| Jun 29, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gilmer, Gordon, Murray and 3 more | 50 min |
| Jun 29, 6:51 PM EDT | Special Weather Statement | FFC | Madison | 84 min |
| Jun 29, 6:58 PM EDT | Flash Flood Warning | FFC | Clarke, Madison, Oglethorpe | 6 hr |
| Jun 29, 7:29 PM EDT | Special Weather Statement | FFC | Butts | 31 min |
| Jun 29, 7:33 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Fannin, Gilmer, Pickens | 42 min |
| Jun 29, 7:39 PM EDT | Special Weather Statement | FFC | Walker | 81 min |
| Jun 29, 7:41 PM EDT | Special Weather Statement | FFC | Wilkes | 34 min |
| Jun 29, 7:55 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.